# SDR SWAA2017070314693

- Difficulty date: June 15, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 35,081 hours, 20,637 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL BULKHEAD WEB CRACKED AT BS 663, RBL 35.   REPAIRED THE BULHEAD WEB IAW EA.
